# SDR UALA2012042302407

- Difficulty date: April 21, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 64,822 hours, 23,829 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COMPRESSOR FAN BLADE HAS A DING IN LEADING EDGE.   VISUALLY CHECKED FAN BLADE AND FOUND NICK ON LEADING EDGE 18 INCHES FROM TIP.  NICK DEPTH IS 0.0156  WITH NO STRESS RISERS OR CRACKS.  BLADE BLENDED IAW AMM 72-31-02.
